Works (1)

Updated: July 5th, 2023 15:54

2008 journal article

Approximate factorization of multivariate polynomials using singular value decomposition

JOURNAL OF SYMBOLIC COMPUTATION, 43(5), 359–376.

By: E. Kaltofen n, J. May*, Z. Yang* & L. Zhi*

co-author countries: Canada 🇨🇦 China 🇨🇳 United States of America 🇺🇸
author keywords: multivariate polynomial factorization; approximate factorization; singular value decomposition; numerical algebra; Gauss-Newton optimization
Source: Web Of Science
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.